# SDR USAA2009080492013

- Difficulty date: July 19, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-02 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66 + 5 INCHES, -Y1292.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66 + 5 INCHES, -Y1292 IAW A320 SRM 51-72-11.
